Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171

  [Search Papers]
1211. H. Motavali and M. Golshani,
Exact Solutions for Cosmological Models with A Scalar Field
Int. J. Mod. Phys. A 17(2002), 375-381  [abstract]   
IPM/P-2001/064
 
1212. A. Farajian, K. Esfarjani and M. Mikami,
Screening at Doped Nanotube Junctions Beyond Linear Response
Phys. Rev. B 65(2002), 165415-1-5  [abstract]   
IPM/P-2001/063
 
1213. G.H. Bordbar,
Equation of State of Hot Neutrino Opaque Interior Matter of Neutron Star
Int. J. Theor. Phys. 41(2002), 1135-1144  [abstract]   
IPM/P-2001/062
 
1214. M. Modarres, H.R. Moshfegh and h. Mariji,
Lowest Order Constrained Variational and Local Density Approximation Approach to the Hot Alpha Particle
Can. J. Phys. 80(2002), 911-923  [abstract]   
IPM/P-2001/061
 
1215. F. Loran and A. Shirzad,
Classification of Constraints Using the Chain-by-Chain Method
Int. J. Mod. Phys. A 17(2002), 625-642  [abstract]   
arXive.org link: hep-th/0003010 [ abs, src, ps, others], cited by
IPM/P-2001/060
 
1216. A. Langari,
Coherent Motion in the Interaction Model of Cold Glasses
Phys. Rev. B 65(2002), 104201-1-9  [abstract]   
IPM/P-2001/059
 
1217. R. Asgari and B. Tanatar,
Effects of Disorder on the Ground-State Energy of A Two-Dimensional Electron Gas
Phys. Rev. B 65(2002), 085311-1-6  [abstract]   
IPM/P-2001/058
 
1218. H. Rafii-Tabar and A. Chirazi,
Multi-Scale Computational Modelling of Solidification Phenomena
Phys. Rep. 365(2002), 145-249  [abstract]   
IPM/P-2001/057
 
1219. M.A. Jafarizadeh and S. Behnia,
Hierarchy of Chaotic maps with An Invariant Measure and Their Compositions
J. Nonlinear Math. Phys. 9(2002), 26-41  [abstract]   
IPM/P-2001/056
 
1220. M.A. Jafarizadeh, H. Panahi-talemi and E. Faizi,
Two- and Three-Dimensional Hamiltonians with Shape Invariance Symmetry
J. Math. Phys. 42(2001), 4122-4137  [abstract]   
IPM/P-2001/055
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.